# SDR AWXA200401055

- Difficulty date: September 15, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, FOUND FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF DISBONDED.  MAINTENANCE REMOVED, FABRICATED, AND INSTALLED NEW FLOOR PANEL 131EF IAW A320 SRM 53-02-00, FIG 206.
